Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 66, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2018, 11:59 PM CDT for Jersey County, Madison County, Illinois; Saint Charles County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2018, 11:59 PM CDT (04:59 UTC)
- Expired
- May 27, 2018, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jersey County, IL, Madison County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 12:02 AM CDT | HAIL 1 | 3 Nw Godfrey, IL | VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WUUS53 KLSX 270459
SVRLSX
ILC083-119-MOC183-270545-
/O.NEW.KLSX.SV.W.0066.180527T0459Z-180527T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1159 PM CDT SAT MAY 26 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northwestern Madison County in southwestern Illinois...
Southeastern Jersey County in southwestern Illinois...
Northeastern St. Charles County in east central Missouri...
* Until 1245 AM CDT.
* At 1159 PM CDT, a severe thunderstorm was located over Godfrey,
moving southeast at 10 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
Elsah, West Alton and Rosewood Heights.
This also includes Confluence State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3882 9013 3883 9016 3882 9019 3883 9021
3897 9037 3906 9021 3901 9014 3900 9014
3900 9012 3890 8999
TIME...MOT...LOC 0459Z 320DEG 11KT 3899 9023
HAIL...1.00IN
WIND...<50MPH
$$
KD3 follow-up statements
413
WWUS53 KLSX 270510
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1210 AM CDT SUN MAY 27 2018
ILC083-119-MOC183-270545-
/O.CON.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-Jersey IL-St. Charles MO-
1210 AM CDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN MADISON...SOUTHEASTERN JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI...
At 1209 AM CDT, a severe thunderstorm was located near Godfrey,
moving southeast at 10 mph.
HAZARD...Quarter size hail.
SOURCE...Public reported quarter size hail northwest of Godfrey, IL.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
Elsah, West Alton and Rosewood Heights.
This also includes Confluence State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3882 9013 3883 9016 3882 9019 3883 9021
3897 9037 3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0509Z 329DEG 11KT 3895 9024
HAIL...1.00IN
WIND...<50MPH
$$
KD494
WWUS53 KLSX 270518
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1218 AM CDT SUN MAY 27 2018
ILC083-270527-
/O.CAN.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Jersey IL-
1218 AM CDT SUN MAY 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JERSEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
3883 9021 3890 9029 3893 9028 3898 9028
3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0517Z 320DEG 11KT 3893 9022
$$
ILC119-MOC183-270545-
/O.CON.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-St. Charles MO-
1218 AM CDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND
NORTHEASTERN ST. CHARLES COUNTIES IN EAST CENTRAL MISSOURI...
At 1217 AM CDT, a severe thunderstorm was located near Godfrey,
moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Public reported quarter sized hail northwest of Godfrey. IL.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Alton, Godfrey, Wood River, Bethalto, East Alton, Roxana, Hartford,
West Alton and Rosewood Heights.
This also includes Confluence State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
3883 9021 3890 9029 3893 9028 3898 9028
3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0517Z 320DEG 11KT 3893 9022
HAIL...1.00IN
WIND...<50MPH
$$
KD882
WWUS53 KLSX 270540
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1240 AM CDT SUN MAY 27 2018
ILC119-MOC183-270549-
/O.EXP.KLSX.SV.W.0066.000000T0000Z-180527T0545Z/
Madison IL-St. Charles MO-
1240 AM CDT SUN MAY 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has weakened just below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3882 9013 3883 9014 3883 9016 3882 9019
3883 9021 3890 9029 3893 9028 3898 9028
3900 9021 3900 9012 3890 8999
TIME...MOT...LOC 0539Z 320DEG 11KT 3888 9017
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:44 PM CDT, 15 minutes earlier.
Area forecast discussion, May 26, 11:44 PM CDT, 15 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1144 PM CDT Sat May 26 2018
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 309 PM CDT Sat May 26 2018
The main focus will be the holiday weekend heat and nailing down any
isolated to scattered thunderstorms this evening into tonight.
Much of the region remains dry and sunny with a large extent of diurnal
cu south and east of St. Louis. Few/sct mid and high clouds are
remnant of earlier convection, which has since dissipated. This
has allowed temperatures to climb into the upper 80s and lower 90s
by 3 p.m. with dewpoints in the upper 60s to near 70. Sufficient
low level moisture and instability will be enough for an isolated
storm.
The best chance for storms will come along a weak boundary, which is
currently positioned near the MO/IA border. It will slowly sink
south and be aided by a weak surface trough. Out ahead of this,
CAPE will climb to around or just over 3000 J/kg. The limiting
factor will once again be the weak shear component. Expect a
scattered line of storms to develop over northern Missouri and
western Illinois, progressing south this evening. Given ample
instability, we will have a few hour window for storms to produce
locally heavy rain, frequent lightning and hail. Looking for most
of this to remain north of I-70 to the tri-states region. Not
expecting an organized severe threat, but cannot rule out an
isolated strong storm during daylight hours. Beyond sunset,
little support exists for any ongoing convection with precip
lingering through late evening.
Much of Sunday will remain dry. The boundary stalls just south of
the area with slight chances for afternoon storms over far southeast
Missouri and southern Illinois. High pressure builds in and should
be the insurance in a rain-free, hot afternoon. Record high
temperatures will likely be challenged with temperatures well into
the 90s.
Maples
.LONG TERM... (Sunday Night through Next Saturday)
Issued at 309 PM CDT Sat May 26 2018
High pressure is expected to keep conditions hot and dry through
Memorial Day. It is likely to be the second consecutive day coming
close to record temperatures.
The next bit of excitement comes in the midweek period, when
Alberto pushes northward out of the Gulf of Mexico. Medium to long
range guidance is in better agreement with the surface low
tracking into western Tennessee by late Tuesday. Well ahead of the
system, high clouds could help tame Tuesday's temperatures with
highs in the mid to upper 80s. Northern sections of the forecast
area will have the best shot and reaching 90 with clouds far
enough south not to inhibit daytime heating.
High pressure over the Midwest eventually gives way to the system,
while the more dominant high over the Atlantic builds slightly
westward. If this holds, it should eject the system almost due
north into the Great Lakes Region. Showers and thunderstorms
would develop around the western periphery of the system, putting
those along and east of the Mississippi in decent position for
thunderstorm potential late Tuesday through Wednesday.
Beyond Wednesday there is no real dominant feature over the
Midwest. Upper flow goes somewhat zonal with a couple of
disturbances providing additional chances for shower and
thunderstorm activity into Thursday. Ridging builds back in from
the southwest with drier and warmer conditions returning for
Friday and Saturday.
Maples
&&
.AVIATION... (For the 06z TAFs through 06z Sunday Night)
Issued at 1110 PM CDT Sat May 26 2018
Isolated convection continues to develop just north-northeast of
STL along a weak surface boundary. This convection will shift
slowly southward overnight and may impact STL and CPS late
tonight. Otherwise VFR conditions outside of the storms with light
winds. Few-scattered diurnal cumulus clouds will develop again in
COU and the St Louis metro area late Sunday morning and
afternoon, but most of the convection will likely be south of the
taf sites Sunday afternoon/evening.
SPECIFICS FOR KSTL: Isolated convection continues to develop just
north-northeast of STL along a weak surface boundary. This
convection will shift slowly southward overnight and may impact
STL late tonight. Otherwise VFR conditions outside of the storms
with light winds. Few-scattered diurnal cumulus clouds will
develop again late Sunday morning and afternoon, but most of the
convection will likely be south of STL Sunday afternoon/evening.
GKS
&&
.CLIMATE...
Issued at 326 PM CDT Fri May 25 2018
Memorial Day Weekend Temperature Records
Records Highs Record High Mins
Saturday 5/26
St. Louis 98 (1953) 75 (2012)
Columbia 93 (1953) 71 (1953)
Quincy 95 (1911) 74 (1914)
Sunday 5/27
St. Louis 93 (2012) 76 (2012)
Columbia 92 (2012) 70 (2006)
Quincy 94 (1911) 73 (1914)
Monday 5/28
St. Louis 94 (2012) 76 (2012)
Columbia 91 (2012) 72 (2012)
Quincy 94 (1914) 72 (2012)
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&
WFO LSXHazardous weather outlook, May 26, 9:50 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 950 PM CDT Sat May 26 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 950 PM CDT Sat May 26 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight There is a slight chance of thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a chance of thunderstorms each day from Sunday through Friday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. GKS
In the hours before
Special weather statement, May 26, 7:48 PM CDT, 4 hours 11 minutes before
Special Weather Statement National Weather Service St Louis MO 748 PM CDT SAT MAY 26 2018 MOZ026-027-034-035-270115- Marion MO-Monroe MO-Ralls MO-Shelby MO- 748 PM CDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RALLS...WESTERN MARION...SOUTHEASTERN SHELBY AND NORTHEASTERN MONROE COUNTIES UNTIL 815 PM CDT... At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over Philadelphia, moving south at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Monroe City, Warren, Rensselaer, Emden, Philadelphia, Hunnewell and Indian Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in St Louis. && LAT...LON 3987 9184 3989 9156 3957 9153 3959 9195 TIME...MOT...LOC 0048Z 012DEG 11KT 3983 9169 Gosselin
Local storm report, May 26, 7:53 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL PHILADELPHIA 39.84N 91.74W
05/26/2018 E1.00 INCH MARION MO TRAINED SPOTTER
&&
TILLYLocal storm report, May 26, 9:05 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL PHILADELPHIA 39.84N 91.74W
05/26/2018 E1.00 INCH MARION MO TRAINED SPOTTER
0714 PM HAIL MAYWOOD 39.96N 91.60W
05/26/2018 E1.00 INCH LEWIS MO EMERGENCY MNGR
0705 PM HAIL BARRY 39.70N 91.04W
05/26/2018 E0.25 INCH PIKE IL TRAINED SPOTTER
0659 PM HAIL LA GRANGE 40.04N 91.50W
05/26/2018 E0.50 INCH LEWIS MO TRAINED SPOTTER
0656 PM HAIL LA GRANGE 40.04N 91.50W
05/26/2018 E1.75 INCH LEWIS MO EMERGENCY MNGR
TIME ESTIMATED BY RADAR.
0542 PM HAIL 1 WSW CAMP POINT 40.03N 91.08W
05/26/2018 E0.75 INCH ADAMS IL TRAINED SPOTTER
0532 PM TSTM WND GST 1 SW CLAYTON 40.02N 90.97W
05/26/2018 E30 MPH ADAMS IL TRAINED SPOTTER
0520 PM TSTM WND GST 3 N CLAYTON 40.07N 90.95W
05/26/2018 E45 MPH ADAMS IL TRAINED SPOTTER
NO DAMAGE.
&&Local storm report, May 26, 9:31 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 N MONTICELLO 40.19N 91.70W
05/26/2018 E1.00 INCH LEWIS MO TRAINED SPOTTER
&&
TILLYSpecial weather statement, May 26, 11:16 PM CDT, 43 minutes before
Special Weather Statement National Weather Service St Louis MO 1116 PM CDT SAT MAY 26 2018 ILZ058-059-099-100-270500- Madison IL-Macoupin IL-Greene IL-Jersey IL- 1116 PM CDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE... NORTHWESTERN MADISON...SOUTHWESTERN MACOUPIN AND EASTERN JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS UNTIL MIDNIGHT CDT... At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near Jerseyville, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Godfrey, Jerseyville, Brighton, Shipman, Old Kane, Kemper, Piasa, Kane, Medora, Fidelity, Delhi, McClusky and Miles Station. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3918 9049 3925 9020 3906 8996 3892 9024 TIME...MOT...LOC 0416Z 311DEG 9KT 3910 9028 KD
Local storm report, May 26, 11:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1130 PM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL JERSEYVILLE 39.12N 90.33W
05/26/2018 E0.25 INCH JERSEY IL PUBLIC
PEA TO MARBLE SIZE HAIL IN JERSEYVILLE.
&&
KJDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:35 PM CDT | Special Weather Statement | LSX | Pike | 25 min |
| May 26, 11:16 PM CDT | Special Weather Statement | LSX | Jersey | 44 min |
| May 27, 12:41 AM CDT | Special Weather Statement | LSX | Madison | 49 min |
| May 27, 1:23 AM CDT | Areal Flood Advisory | LSX | Madison | 94 min |
| May 27, 1:58 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 34 min |
| May 27, 2:40 PM CDT | Special Weather Statement | LSX | Montgomery | 35 min |
| May 27, 3:06 PM CDT | Special Weather Statement | LSX | Montgomery | 24 min |
| May 27, 3:33 PM CDT | Special Weather Statement | LSX | Macoupin | 42 min |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 40 min |
| May 27, 3:39 PM CDT | Special Weather Statement | LSX | Pike | 51 min |
| May 27, 4:03 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 29 min |
| May 27, 4:27 PM CDT | Areal Flood Advisory | LSX | Adams | 3 hr |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 59 min |
| May 27, 5:57 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 48 min |
| May 27, 6:11 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 40 min |
| May 27, 6:26 PM CDT | Areal Flood Advisory | LSX | Madison, Saint Clair | 3 hr |
| May 27, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 69 min |
| May 26, 7:18 PM CDT | Special Weather Statement | LSX | Marion | 27 min |
| May 26, 7:48 PM CDT | Special Weather Statement | LSX | Marion | 27 min |
| May 27, 1:45 AM CDT | Special Weather Statement | LSX | City of Saint Louis | 45 min |
| May 27, 3:21 PM CDT | Special Weather Statement | LSX | City of Saint Louis | 24 min |
| May 27, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 32 min |
| May 27, 3:54 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| May 27, 4:53 PM CDT | Special Weather Statement | LSX | Iron | 37 min |
| May 27, 5:01 PM CDT | Special Weather Statement | LSX | Pike | 44 min |
| May 27, 5:14 PM CDT | Special Weather Statement | LSX | Montgomery, Warren | 46 min |
| May 27, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 53 min |
| May 27, 5:38 PM CDT | Special Weather Statement | LSX | Lewis | 52 min |
| May 27, 5:45 PM CDT | Special Weather Statement | LSX | Ralls | 45 min |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 29 min |
| May 27, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls | 25 min |
| May 27, 6:12 PM CDT | Special Weather Statement | LSX | Knox | 33 min |
| May 27, 6:15 PM CDT | Special Weather Statement | LSX | Monroe | 45 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.